# SDR SIMA20150305002

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 36,200 hours, 32,837 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX607301
- Condition: Failed
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENGINE 1 HYD FAIL.  COMPLIED WITH AOM VOL 1, LOWERED GEAR ON FINAL.  NORMALLY HYD 1 ENG FAIL MSG WENT AWAY.  REMOVED & INSTALLED NEW HYD PUMP 1 ENG IAW AMM 29-10-03.  OPERATIONS CHECKED GOOD.
